JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON THE GENERALIZED MYERS THEOREM FOR FINSLER MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON THE GENERALIZED MYERS THEOREM FOR FINSLER MANIFOLDS
Wu, Bing-Ye;
  PDF(new window)
 Abstract
In this note we establish a generalized Myers theorem under line integral curvature bound for Finsler manifolds.
 Keywords
Myers theorem;Ricci curvature;Finsler manifold;
 Language
English
 Cited by
1.
Two Compactness Theorems on Finsler Manifolds with Positive Weighted Ricci Curvature, Results in Mathematics, 2017, 72, 1-2, 319  crossref(new windwow)
 References
1.
D. Bao, S. S. Chern, and Z. Shen, An Introduction to Riemann-Finsler Ggeometry, GTM 200, Springer-Verlag, 2000.

2.
C. Chicone and P. Ehrlich, Line integration of Ricci curvature and conjugate points in Lorentzian and Riemannian manifolds, Manuscripta Math. 31 (1980), no. 1-3, 297-316. crossref(new window)

3.
G. J. Galloway, A generalization of Myers' theorem and an application to relativistic cosmology, J. Differential Geom. 14 (1979), no. 1, 105-116. crossref(new window)

4.
Z. Shen, Lectures on Finsler Geometry, World Sci., 2001, Singapore.

5.
B. Y. Wu, Volume form and its applications in Finsler geometry, Publ. Math. Debrecen 78 (2011), no. 3-4, 723-741. crossref(new window)

6.
B. Y.Wu and Y. L. Xin, Comparison theorems in Finsler geometry and their applications, Math. Ann. 337 (2007), no. 1, 177-196.

7.
J. G. Yun, A note on the generalized Myers theorem, Bull. Korean Math. Soc. 46 (2009), no. 1, 61-66. crossref(new window)